# SDR MASA200500884

- Difficulty date: November 14, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 2,410 hours, 1,667 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6431 PHX - FLAPS 1/2 SPEED MESSAGE ON TAXI.  MAINTENANCE RESET SFECU.  NO FURTHER DEFECTS NOTED.
